Alert archive / Utah / High Wind Warnings in 2010

High Wind Warning 14, NWS Salt Lake City, UT

November 19, 2010

NWS Salt Lake City, UT issued this high wind warning at Nov 19, 2010, 3:01 PM MST. It took effect at Nov 20, 2010, 10:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 19, 2010, 3:01 PM MST (22:01 UTC)
In effect from
Nov 20, 2010, 10:00 AM MST
Expired
Nov 20, 2010, 7:16 PM MST
In force
9 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

796 
WWUS75 KSLC 192201
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
301 PM MST FRI NOV 19 2010

UTZ015-016-200600-
/O.NEW.KSLC.HW.W.0014.101120T1700Z-101121T0300Z/
/O.CON.KSLC.WI.Y.0027.000000T0000Z-101120T0100Z/
WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER...
CEDAR CITY...MILFORD
301 PM MST FRI NOV 19 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...
...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST
SATURDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING. 

* AFFECTED AREA: WEST CENTRAL UTAH AND SOUTHWEST UTAH.

* WINDS: SOUTH WINDS IN THE 25 TO 35 MPH RANGE WITH OCCASIONAL
  GUSTS TO 50 MPH WILL CONTINUE THROUGH SUNSET BEFORE DECREASING
  OVERNIGHT. SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS IN EXCESS OF
  60 MPH CAN BE EXPECTED SATURDAY.

* TIMING: SOUTH WINDS WILL CONTINUE THROUGH EARLY EVENING BEFORE
  DIMINISHING SOMEWHAT THESE WINDS SILL STRENGTHEN ONCE AGAIN
  SATURDAY MORNING...AND CONTINUE THROUGH THE AFTERNOON. 

* IMPACTS: THE STRONG WINDS WILL AFFECT WIND SENSITIVE
  OPERATIONS...ESPECIALLY DURING THE DAY SATURDAY...INCLUDING THE
  POTENTIAL FOR DOWNED POWER LINES. ADDITIONALLY...VERY STRONG
  CROSS WINDS CAN BE EXPECTED ALONG EAST-WEST ORIENTED ROADWAYS
  SUCH AS HIGHWAY 6. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA...ESPECIALLY ALONG EAST WEST HIGHWAYS SUCH AS ROUTE 50 AND
56...SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...ESPECIALLY
HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN
HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...ESPECIALLY WHILE
CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS.

&&

$$

UTZ003-005-200600-
/O.NEW.KSLC.HW.W.0014.101120T1700Z-101121T0300Z/
SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER...
SNOWVILLE
301 PM MST FRI NOV 19 2010

...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST
SATURDAY. 

* AFFECTED AREA: THE SALT LAKE AND TOOELE VALLEYS ALONG WITH THE
  GREAT SALT LAKE DESERT AND MOUNTAINS.

* WINDS: SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS IN EXCESS OF 60
  MPH.

* TIMING: SOUTH WINDS WILL STRENGTHEN SATURDAY MORNING...AND
  REMAIN STRONG THROUGHOUT THE DAY.

* IMPACTS: THE STRONG WINDS WILL BRING THE POTENTIAL FOR DOWNED
  POWER LINES. ADDITIONALLY...VERY STRONG CROSS WINDS CAN BE
  EXPECTED ALONG EAST-WEST ORIENTED ROADWAYS SUCH AS INTERSTATE
  80. VERY STRONG WINDS CAN ALSO BE EXPECTED NEAR POINT OF THE
  MOUNTAIN ALONG I-15. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...ESPECIALLY
HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN
HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...ESPECIALLY WHILE
CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
7 follow-up statements
213 
WWUS75 KSLC 200112
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
612 PM MST FRI NOV 19 2010

UTZ015-016-200915-
/O.EXP.KSLC.WI.Y.0027.000000T0000Z-101120T0100Z/
/O.CON.KSLC.HW.W.0014.101120T1700Z-101121T0300Z/
WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER...
CEDAR CITY...MILFORD
612 PM MST FRI NOV 19 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST
SATURDAY...
...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. A HIGH WIND WARNING
REMAINS IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY. 

* AFFECTED AREA: WEST CENTRAL AND SOUTHWEST UTAH. 

* WINDS: SOUTH WINDS OF 15 TO 30 MPH WITH GUSTS TO 35 MPH WILL
  CONTINUE OVERNIGHT. BY LATE SATURDAY MORNING...SOUTH WINDS WILL
  INCREASE TO 30 TO 40 MPH WITH GUSTS IN EXCESS OF 60 MPH. 

* TIMING: SOUTH WINDS WILL DIMINISH A BIT TONIGHT. HOWEVER...THE
  SOUTH WINDS WILL RAPIDLY INCREASE IN INTENSITY ON SATURDAY
  MORNING AND THEN REMAIN STRONG INTO SATURDAY EVENING.

* IMPACTS: THE STRONG WINDS WILL AFFECT WIND SENSITIVE 
  OPERATIONS...ESPECIALLY DURING THE DAY SATURDAY...INCLUDING 
  THE POTENTIAL FOR DOWNED POWER LINES. ADDITIONALLY...VERY 
  STRONG CROSS WINDS CAN BE EXPECTED ALONG EAST-WEST ORIENTED 
  ROADWAYS SUCH AS HIGHWAY 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...ESPECIALLY
HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN
HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...ESPECIALLY WHILE
CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS.

&&

$$

UTZ003-005-200915-
/O.CON.KSLC.HW.W.0014.101120T1700Z-101121T0300Z/
SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER...
SNOWVILLE
612 PM MST FRI NOV 19 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST
SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST
SATURDAY. 

* AFFECTED AREA: THE SALT LAKE AND TOOELE VALLEYS...AS WELL AS
  THE GREAT SALT LAKE DESERT AND MOUNTAINS.

* WINDS: SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS IN EXCESS OF 60 
  MPH ARE EXPECTED.

* TIMING: SOUTH WINDS WILL INCREASE RAPIDLY BY LATE SATURDAY
  MORNING AND THEN REMAIN STRONG INTO SATURDAY EVENING.

* IMPACTS: THE STRONG WINDS WILL BRING THE POTENTIAL FOR DOWNED 
  POWER LINES. ADDITIONALLY...VERY STRONG CROSS WINDS CAN BE 
  EXPECTED ALONG EAST-WEST ORIENTED ROADWAYS SUCH AS 
  INTERSTATE 80. VERY STRONG WINDS CAN ALSO BE EXPECTED NEAR 
  POINT OF THE MOUNTAIN ALONG I-15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...
ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT
TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...
ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED
AREAS.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
489 
WWUS75 KSLC 200711
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1211 AM MST SAT NOV 20 2010

UTZ003-005-015-016-201515-
/O.CON.KSLC.HW.W.0014.101120T1700Z-101121T0300Z/
SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS-
WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER...
SNOWVILLE...DELTA...FILLMORE...BEAVER...CEDAR CITY...MILFORD
1211 AM MST SAT NOV 20 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM MST THIS EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM MST THIS EVENING. 

* AFFECTED AREA: THE SALT LAKE AND TOOELE VALLEYS...AS WELL AS THE
  GREAT SALT LAKE DESERT AND MOUNTAINS...WEST CENTRAL UTAH AND
  SOUTHWEST UTAH.

* WINDS: SOUTH WINDS WILL REMAIN IN THE 20 TO 30 MPH RANGE WITH
  LOCALLY STRONGER GUSTS OVERNIGHT THEN INCREASE TO THE 30 TO 40
  MPH RANGE WITH GUSTS IN EXCESS OF 60 MPH SATURDAY MORNING.

* TIMING: SOUTH WINDS WILL REMAIN STRONG THROUGH THE DAY SATURDAY
  THEN GRADUALLY DIMINISH SATURDAY EVENING.

* IMPACTS: THE STRONG WINDS WILL BRING THE POTENTIAL FOR DOWNED
  POWER LINES IN URBAN AREAS. ADDITIONALLY...VERY STRONG CROSS
  WINDS CAN BE EXPECTED ALONG EAST-WEST ORIENTED ROADWAYS SUCH AS
  INTERSTATE 80 AND ROUTE 50. LOW VISIBILITIES IN BLOWING DUST ARE
  ALSO POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...
ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT
TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...
ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED
AREAS.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
568 
WWUS75 KSLC 201209
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
509 AM MST SAT NOV 20 2010

UTZ003-005-015-016-202015-
/O.CON.KSLC.HW.W.0014.101120T1700Z-101121T0300Z/
SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS-
WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER...
SNOWVILLE...DELTA...FILLMORE...BEAVER...CEDAR CITY...MILFORD
509 AM MST SAT NOV 20 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM MST THIS EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM MST THIS EVENING. 

* AFFECTED AREA: THE SALT LAKE AND TOOELE VALLEYS...AS WELL AS 
  THE GREAT SALT LAKE DESERT AND MOUNTAINS...WEST CENTRAL UTAH 
  AND SOUTHWEST UTAH. 

* WINDS: SOUTH WINDS IN THE 20 TO 30 MPH RANGE WITH LOCALLY
  STRONGER GUSTS EARLY THIS MORNING WILL INCREASE TO THE 30 TO 40
  MPH RANGE WITH GUSTS IN EXCESS OF 60 MPH BY LATE MORNING. 

* TIMING: SOUTH WINDS WILL REMAIN STRONG THROUGH THE DAY THEN
  DIMINISH BY THIS EVENING.

* IMPACTS: THE STRONG WINDS WILL BRING THE POTENTIAL FOR DOWNED 
  POWER LINES IN URBAN AREAS. ADDITIONALLY...VERY STRONG CROSS 
  WINDS CAN BE EXPECTED ALONG EAST-WEST ORIENTED ROADWAYS SUCH 
  AS INTERSTATE 80 AND ROUTE 50. LOW VISIBILITIES IN BLOWING 
  DUST ARE ALSO POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...
ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT
TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...
ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED
AREAS.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
686 
WWUS75 KSLC 201647
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
947 AM MST SAT NOV 20 2010

UTZ003-005-015-016-210100-
/O.CON.KSLC.HW.W.0014.101120T1700Z-101121T0300Z/
SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS-
WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER...
SNOWVILLE...DELTA...FILLMORE...BEAVER...CEDAR CITY...MILFORD
947 AM MST SAT NOV 20 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING. 

* AFFECTED AREA: SALT LAKE AND TOOELE VALLEYS...GREAT SALT LAKE
  DESERT AND MOUNTAINS...WEST CENTRAL AND SOUTHWEST UTAH.
  INCLUDING SALT LAKE CITY...WENDOVER...SNOWVILLE...DELTA...
  FILLMORE...CEDAR CITY AND MILFORD.

* WINDS: SOUTH WINDS IN THE 20 TO 30 MPH RANGE WITH LOCALLY 
  STRONGER GUSTS EARLY THIS MORNING WILL INCREASE TO THE 30 TO 
  40 MPH RANGE WITH GUSTS IN EXCESS OF 60 MPH BY LATE MORNING.

* TIMING: SOUTH WINDS WILL REMAIN STRONG THROUGH THE DAY THEN 
  DIMINISH BY THIS EVENING.

* IMPACTS: THE STRONG WINDS WILL BRING THE POTENTIAL FOR DOWNED
  POWER LINES IN URBAN AREAS. ADDITIONALLY...VERY STRONG CROSS
  WINDS CAN BE EXPECTED ALONG EAST-WEST ORIENTED ROADWAYS SUCH AS
  INTERSTATE 80 AND ROUTE 50. LOW VISIBILITIES IN BLOWING DUST ARE
  ALSO POSSIBLE. WIND SENSITIVE OPERATIONS WILL BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...
ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT
TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...
ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED
AREAS.

&&

$$

UTZ002-004-013-014-019>021-210100-
/O.NEW.KSLC.WI.Y.0028.101120T1700Z-101121T0300Z/
NORTHERN WASATCH FRONT-SOUTHERN WASATCH FRONT-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-UTAHS DIXIE AND ZION NATIONAL PARK-
SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITIES OF...BRIGHAM CITY...OGDEN...BOUNTIFUL...
LEHI...PROVO...NEPHI...GREEN RIVER...HANKSVILLE...MANTI...
RICHFIELD...ST GEORGE...KANAB...ESCALANTE...BULLFROG
947 AM MST SAT NOV 20 2010

...WIND ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

* AFFECTED AREA: THE NORTHERN AND SOUTHERN WASATCH FRONT...SAN
  RAFAEL SWELL...SANPETE AND SEVIER VALLEYS...SOUTH CENTRAL
  UTAH...DIXIE AND ZION NATIONAL PARK. INCLUDING
  OGDEN...PROVO...GREEN RIVER...HANKSVILLE...RICHFIELD...ST
  GEORGE...KANAB...AND LAKE POWELL.

* WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE
  EXPECTED.

* TIMING: DEVELOPING THROUGH MID DAY AND DISSIPATING BY EVENING.

* IMPACTS: STRONG CROSS WINDS CAN BE EXPECTED ALONG EAST-WEST
  ORIENTED ROADWAYS SUCH AS INTERSTATE 70. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT
LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE
ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH
CAN MAKE DRIVING DIFFICULT.

THE STRONG WINDS WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA
LAKES. THESE WINDS WILL CREATE VERY CHOPPY WATER AND GENERATE
LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR
PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE
THEIR OUTINGS UNTIL THE WINDS SUBSIDE.

&&

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
399 
WWUS75 KSLC 202208
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
308 PM MST SAT NOV 20 2010

UTZ003-005-015-016-210300-
/O.CON.KSLC.HW.W.0014.000000T0000Z-101121T0300Z/
SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS-
WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER...
SNOWVILLE...DELTA...FILLMORE...BEAVER...CEDAR CITY...MILFORD
308 PM MST SAT NOV 20 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING. 

* AFFECTED AREA: SALT LAKE AND TOOELE VALLEYS...GREAT SALT LAKE 
  DESERT AND MOUNTAINS...WEST CENTRAL AND SOUTHWEST UTAH. 
  INCLUDING SALT LAKE CITY...WENDOVER...SNOWVILLE...DELTA... 
  FILLMORE...CEDAR CITY AND MILFORD. 

* WINDS: SOUTH WINDS IN THE 30 TO 40 MPH RANGE WITH GUSTS IN
  EXCESS OF 60 MPH.

* TIMING: DIMINISHING THIS EVENING.

* IMPACTS: THE STRONG WINDS WILL BRING THE POTENTIAL FOR DOWNED 
  POWER LINES IN URBAN AREAS. ADDITIONALLY...VERY STRONG CROSS 
  WINDS CAN BE EXPECTED ALONG EAST-WEST ORIENTED ROADWAYS SUCH 
  AS INTERSTATE 80 AND ROUTE 50. LOW VISIBILITIES IN BLOWING 
  DUST ARE ALSO POSSIBLE. WIND SENSITIVE OPERATIONS WILL BE 
  AFFECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...
ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT
TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...
ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED
AREAS.

&&

$$

UTZ002-004-013-014-019>021-210300-
/O.CON.KSLC.WI.Y.0028.000000T0000Z-101121T0300Z/
NORTHERN WASATCH FRONT-SOUTHERN WASATCH FRONT-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-UTAHS DIXIE AND ZION NATIONAL PARK-
SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITIES OF...BRIGHAM CITY...OGDEN...BOUNTIFUL...
LEHI...PROVO...NEPHI...GREEN RIVER...HANKSVILLE...MANTI...
RICHFIELD...ST GEORGE...KANAB...ESCALANTE...BULLFROG
308 PM MST SAT NOV 20 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

* AFFECTED AREA: THE NORTHERN AND SOUTHERN WASATCH FRONT...SAN 
  RAFAEL SWELL...SANPETE AND SEVIER VALLEYS...SOUTH CENTRAL 
  UTAH...DIXIE AND ZION NATIONAL PARK. INCLUDING OGDEN... 
  PROVO... GREEN RIVER...HANKSVILLE...RICHFIELD...ST GEORGE... 
  KANAB...AND LAKE POWELL. 

* WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH 
  ARE EXPECTED. 

* TIMING: DISSIPATING EARLY THIS EVENING.

* IMPACTS: STRONG CROSS WINDS CAN BE EXPECTED ALONG EAST-WEST 
  ORIENTED ROADWAYS SUCH AS INTERSTATE 70.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

THE STRONG WINDS WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA
LAKES. THESE WINDS WILL CREATE VERY CHOPPY WATER AND GENERATE
LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR
PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE
THEIR OUTINGS UNTIL THE WINDS SUBSIDE.

&&

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
065 
WWUS75 KSLC 210010
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
510 PM MST SAT NOV 20 2010

UTZ003-005-210115-
/O.CAN.KSLC.HW.W.0014.000000T0000Z-101121T0300Z/
SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER...
SNOWVILLE
510 PM MST SAT NOV 20 2010

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
HIGH WIND WARNING FOR THE SALT LAKE AND TOOELE VALLEYS...ALONG
WITH THE GREAT SALT LAKE DESERT AND MOUNTAINS. WINDS HAVE TURNED
TO THE NORTHWEST AND DIMINISHED ACROSS THE AREA. GUSTS TO 30 MPH
FROM THE NORTHWEST WILL REMAIN POSSIBLE THROUGH THE
EVENING...MAINLY ACROSS THE WEST DESERTS.



$$

UTZ002-004-210115-
/O.CAN.KSLC.WI.Y.0028.000000T0000Z-101121T0300Z/
NORTHERN WASATCH FRONT-SOUTHERN WASATCH FRONT-
INCLUDING THE CITIES OF...BRIGHAM CITY...OGDEN...BOUNTIFUL...
LEHI...PROVO...NEPHI
510 PM MST SAT NOV 20 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
WIND ADVISORY FOR THE NORTHERN AND SOUTHERN WASATCH FRONT. WINDS
HAVE TURNED TO THE NORTHWEST AND DIMINISHED ACROSS THE AREA.

$$

UTZ015-016-210300-
/O.CON.KSLC.HW.W.0014.000000T0000Z-101121T0300Z/
WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER...
CEDAR CITY...MILFORD
510 PM MST SAT NOV 20 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING. 

* AFFECTED AREA: SALT LAKE AND TOOELE VALLEYS...GREAT SALT LAKE 
  DESERT AND MOUNTAINS...WEST CENTRAL AND SOUTHWEST UTAH. 
  INCLUDING SALT LAKE CITY...WENDOVER...SNOWVILLE...DELTA... 
  FILLMORE...CEDAR CITY AND MILFORD. 

* WINDS: SOUTH WINDS IN THE 30 TO 40 MPH RANGE WITH GUSTS IN 
  EXCESS OF 60 MPH.

* TIMING: WINDS WILL GRADUALLY DIMINISH THIS EVENING.

* IMPACTS: THE STRONG WINDS WILL BRING THE POTENTIAL FOR DOWNED 
  POWER LINES IN URBAN AREAS. ADDITIONALLY...VERY STRONG CROSS 
  WINDS CAN BE EXPECTED ALONG EAST-WEST ORIENTED ROADWAYS SUCH 
  AS INTERSTATE 80 AND ROUTE 50. LOW VISIBILITIES IN BLOWING 
  DUST ARE ALSO POSSIBLE. WIND SENSITIVE OPERATIONS WILL BE 
  AFFECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...
ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT
TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...
ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED
AREAS.

&&

$$

UTZ013-014-019>021-210300-
/O.CON.KSLC.WI.Y.0028.000000T0000Z-101121T0300Z/
SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...MANTI...
RICHFIELD...ST GEORGE...KANAB...ESCALANTE...BULLFROG
510 PM MST SAT NOV 20 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

* AFFECTED AREA: THE NORTHERN AND SOUTHERN WASATCH FRONT...SAN 
  RAFAEL SWELL...SANPETE AND SEVIER VALLEYS...SOUTH CENTRAL 
  UTAH...DIXIE AND ZION NATIONAL PARK. INCLUDING OGDEN... 
  PROVO... GREEN RIVER...HANKSVILLE...RICHFIELD...ST GEORGE... 
  KANAB... AND LAKE POWELL. 

* WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH 
  ARE EXPECTED.

* TIMING: WINDS WILL GRADUALLY DIMINISH EARLY THIS EVENING.

* IMPACTS: STRONG CROSS WINDS CAN BE EXPECTED ALONG EAST-WEST 
  ORIENTED ROADWAYS SUCH AS INTERSTATE 70.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

THE STRONG WINDS WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA
LAKES. THESE WINDS WILL CREATE VERY CHOPPY WATER AND GENERATE
LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR
PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE
THEIR OUTINGS UNTIL THE WINDS SUBSIDE.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
830 
WWUS75 KSLC 210216
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
716 PM MST SAT NOV 20 2010

UTZ015-016-210330-
/O.CAN.KSLC.HW.W.0014.000000T0000Z-101121T0300Z/
WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER...
CEDAR CITY...MILFORD
716 PM MST SAT NOV 20 2010

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
HIGH WIND WARNING...WHICH WAS IN EFFECT FOR WEST CENTRAL AND
SOUTHWEST UTAH. 

SOUTHWEST WINDS OF 15 TO 25 MPH WITH OCCASIONAL GUSTS TO 35 MPH
WILL PERSIST THROUGH THE REMAINDER OF THE EVENING HOURS.

$$

UTZ013-014-019>021-210330-
/O.CAN.KSLC.WI.Y.0028.000000T0000Z-101121T0300Z/
SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...MANTI...
RICHFIELD...ST GEORGE...KANAB...ESCALANTE...BULLFROG
716 PM MST SAT NOV 20 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
WIND ADVISORY...WHICH WAS IN EFFECT FOR THE SAN RAFAEL SWELL...THE
SANPETE AND SEVIER VALLEYS...UTAHS DIXIE...SOUTH CENTRAL UTAH AND
LAKE POWELL. 

SOUTHWEST WINDS OF 10 TO 20 MPH WITH OCCASIONAL HIGHER GUSTS WILL
CONTINUE THROUGH THE REMAINDER OF THE EVENING HOURS.  


$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind warning went out at Nov 19, 9:20 AM MST, 5 hours 41 minutes earlier.

Area forecast discussion, Nov 19, 9:20 AM MST, 5 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
920 AM MST FRI NOV 19 2010

.SYNOPSIS...MILD SOUTHWEST FLOW WILL INCREASE ACROSS THE AREA
TODAY. A SERIES OF STRONG AND INCREASINGLY COLD STORM SYSTEMS
WILL AFFECT THE REGION STARTING SATURDAY AND CONTINUING THROUGH
EARLY NEXT WEEK.

&&

.DISCUSSION...SURFACE RIDGING REMAINS IN PLACE OVER THE FORECAST
AREA THIS MORNING WITH WEST TO SOUTHWESTERLY FLOW ALOFT. WINDS DID
NOT REALLY DECREASE MUCH OVERNIGHT...AND COMBINED WITH THICK DECK
OF HIGH/MID LEVEL CLOUDS...LOW TEMPERATURES HAVE REMAINED QUITE
WARM. CLOUDS SHOULD LIMIT WARMING TODAY...BUT MAXES SHOULD STILL
RUN UP TO 10F ABOVE SEASONAL NORMS.

FLOW ALOFT SHOULD BECOME MORE SOUTHERLY AS THE FIRST IN A SERIES
OF TROUGHS DROPS DOWN TO THE CALIFORNIA COAST. THIS WILL INCREASE
THE PRESSURE GRADIENT OVER THE REGION...RESULTING IN STRENGTHENING
WINDS. GOING WIND ADVISORY LOOKS GOOD FOR SOUTHWEST UTAH...THOUGH
CONDITIONS MAY BE MARGINAL.

SHORTWAVES AHEAD OF THE INITIAL TROUGH ARE PROGGED TO MOVE INTO
THE AREA SATURDAY MORNING...BRINGING AN INITIAL PUSH OF MOISTURE
AND INSTABILITY. VALLEY RAIN/MOUNTAIN SNOW IS EXPECTED DURING THAT
TIME. GRADIENT WILL INCREASE FURTHER...AND WILL LIKELY NEED TO
ISSUE HIGH WIND HIGHLIGHTS TO ADDRESS INCREASING WINDS. PERIOD OF
MORE INTENSE SNOW SHOULD OCCUR SATURDAY NIGHT/SUNDAY MORNING AS
THE FIRST FRONT PASSES THROUGH. RAIN SHOULD TURN TO SNOW IN THE
NORTHERN VALLEYS DURING THIS TIME...BUT ROADS WILL LIKELY BE WARM
ENOUGH TO PREVENT SIGNIFICANT STICKING.

MODELS STILL INDICATING A BIT OF A LULL SUNDAY MORNING...BUT NOT
AS SIGNIFICANT AS YESTERDAY. SNOW SHOULD INCREASE IN EARNEST
SUNDAY AFTERNOON THROUGH MONDAY MORNING AS THE FIRST MAIN TROUGH
PUSHES THROUGH THE FORECAST AREA...ALSO BRINGING A REINFORCING
SHOT OF COLD AIR. SECOND TROUGH FOLLOWS ON THE HEELS OF THE FIRST
ONE DURING THE DAY MONDAY...WITH MODELS NOW INDICATING LITTLE OR
NO LULL IN PRECIP BETWEEN THESE SYSTEMS.

ONE MORE TROUGH EXPECTED TO MOVE THROUGH ON TUESDAY...BUT MODELS STILL
HAVING TROUBLE WITH THE DETAILS. EC/GFS NOW IN GOOD AGREEMENT
SHOWING A STRONG TROUGH MOVING THROUGH NORTHERN UTAH...BRINGING
THROUGH A VIGOROUS ARCTIC FRONT WITH 700 MB TEMPS AS LOW AS -21C.
IF THE LATEST SOLUTION PANS OUT...BLIZZARD-LIKE CONDITIONS WOULD
BE POSSIBLE...BUT CONFIDENCE IS LOW AT THIS TIME.

NO UPDATES EXPECTED TO THE FORECAST THIS MORNING.

&&

.AVIATION...SHORT TERM OPERATIONAL WEATHER CONCERNS AT KSLC WILL
CONTINUE TO FOCUS ON INCREASINGLY GUSTY SOUTH WINDS TODAY. GUSTS
EXCEEDING 30MPH HAVE ALREADY BEEN REALIZED...AND ANTICIPATE WIND
GUSTS WILL INCREASE TO NEAR 40MPH BETWEEN 18Z-00Z BEFORE GRADUALLY
DECREASING. CEILINGS WILL BEGIN LOWERING SIGNIFICANTLY AFTER
00Z...WITH CEILINGS LIKELY DROPPING BELOW 7000FT BETWEEN 06Z AND 12Z
SATURDAY. WINDS SATURDAY WILL INCREASE FURTHER REMAINING OUT OF THE
SOUTH.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WINTER STORM WATCH FROM SATURDAY MORNING THROUGH LATE TUESDAY
     NIGHT FOR UTZ007>010-517-518.

     WIND ADVISORY FROM NOON TODAY TO 6 PM MST THIS EVENING FOR
     UTZ015-016.

WY...NONE.
&&

PUBLIC...TRAPHAGAN
AVIATION...MERRILL

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Nov 19, 6:14 AM MST, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
614 AM MST FRI NOV 19 2010

UTZ001>016-019>021-517-518-WYZ021-201400-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
614 AM MST FRI NOV 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

DRY AND MILD CONDITIONS WILL PREVAIL ACROSS THE OUTLOOK AREA
TODAY. LOCALLY STRONG WINDS WILL BLOW ACROSS THE WESTERN VALLEYS.

RAIN AND MOUNTAIN SNOW WILL BEGIN TO SPREAD INTO THE FAR NORTHERN
OUTLOOK AREA TONIGHT. WINDS WILL INCREASE ACROSS THE MOUNTAINS AND
BECOME VERY STRONG OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE FIRST PART OF A COLD AND ENERGETIC PACIFIC STORM SYSTEM WILL
SPREAD INTO THE GREAT BASIN SATURDAY. ADDITIONAL AND
PROGRESSIVELY COLDER DISTURBANCES WILL CROSS THE OUTLOOK AREA
THROUGH THE WEEKEND AND INTO THE FIRST PART OF NEXT WEEK.

HEAVY SNOW ACCUMULATION IS EXPECTED IN ALL MOUNTAIN AREAS FROM
THIS SERIES OF STORMS. SIGNIFICANT ACCUMULATION IS ALSO POSSIBLE
IN MOST VALLEYS EXCEPT THE FAR SOUTH.

STRONG WINDS WILL CONTINUE IN THE MOUNTAINS SATURDAY AND DEVELOP
IN THE WESTERN VALLEYS. THE WINDS ARE EXPECTED TO REMAIN STRONG
ACROSS THE CENTRAL AND SOUTHERN OUTLOOK AREA ON SUNDAY BUT SHOULD
DIMINISH SOMEWHAT ACROSS THE NORTH.

THE FINAL SYSTEM IN THIS SERIES WILL BRING A VERY COLD AIRMASS
INTO THE OUTLOOK AREA ON TUESDAY ALONG WITH ADDITIONAL HEAVY SNOW.
STRONG WINDS WILL ALSO ACCOMPANY THIS STORM WITH A POTENTIAL FOR
BLIZZARD LIKE CONDITIONS FOR A TIME TUESDAY AFTERNOON.

A COLD NORTHERLY FLOW WILL BE OVER THE AREA ON WEDNESDAY WITH HIGH
PRESSURE STARTING TO BUILD BACK INTO THE AREA THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 19, 4:48 AM MSTWind AdvisorySLC13 hr
Nov 19, 3:12 PM MSTWinter Storm WatchSLC39 hr
Nov 19, 3:12 PM MSTWinter Storm WarningSLC3 days
Nov 19, 3:12 PM MSTWinter Weather AdvisorySLC3 days

Nearby

High Wind Warnings in Utah, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.